# SDR UALA2009081302489

- Difficulty date: August 13, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 45,121 hours, 16,005 cycles
- Engine: Iae V2527A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

CABIN AND COCKPIT ODOR SOMETHING BURNING ON GROUND.  CABIN FAN FAULT INDICATION DISPLAYED ON COND PAGE OF LOWER ECAM.  CYCLED CABIN FAN SWITCH.  ODOR CLEARED AND MESSAGE CLEARED.
